A comment on the Jäger-Kačur's linearization scheme for strongly nonlinear parabolic equations
Applications of Mathematics, Tome 44 (1999) no. 6, pp. 481-496 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

The aim of this paper is to demonstrate how the variational equations from can be formulated and solved in some abstract Banach spaces without any a priori construction of special linearization schemes. This should be useful e.g. in the analysis of heat conduction problems and modelling of flow in porous media.
The aim of this paper is to demonstrate how the variational equations from can be formulated and solved in some abstract Banach spaces without any a priori construction of special linearization schemes. This should be useful e.g. in the analysis of heat conduction problems and modelling of flow in porous media.
DOI : 10.1023/A:1022229022563
Classification : 35K22, 35K55, 65J10, 65M70
Keywords: PDE’s of evolution; method of Rothe
@article{10_1023_A:1022229022563,
     author = {Vala, Ji\v{r}{\'\i}},
     title = {A comment on the {J\"ager-Ka\v{c}ur's} linearization scheme for strongly nonlinear parabolic equations},
     journal = {Applications of Mathematics},
     pages = {481--496},
     year = {1999},
     volume = {44},
     number = {6},
     doi = {10.1023/A:1022229022563},
     mrnumber = {1727984},
     zbl = {1060.65655},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.1023/A:1022229022563/}
}
TY  - JOUR
AU  - Vala, Jiří
TI  - A comment on the Jäger-Kačur's linearization scheme for strongly nonlinear parabolic equations
JO  - Applications of Mathematics
PY  - 1999
SP  - 481
EP  - 496
VL  - 44
IS  - 6
UR  - http://geodesic.mathdoc.fr/articles/10.1023/A:1022229022563/
DO  - 10.1023/A:1022229022563
LA  - en
ID  - 10_1023_A:1022229022563
ER  - 
%0 Journal Article
%A Vala, Jiří
%T A comment on the Jäger-Kačur's linearization scheme for strongly nonlinear parabolic equations
%J Applications of Mathematics
%D 1999
%P 481-496
%V 44
%N 6
%U http://geodesic.mathdoc.fr/articles/10.1023/A:1022229022563/
%R 10.1023/A:1022229022563
%G en
%F 10_1023_A:1022229022563
Vala, Jiří. A comment on the Jäger-Kačur's linearization scheme for strongly nonlinear parabolic equations. Applications of Mathematics, Tome 44 (1999) no. 6, pp. 481-496. doi: 10.1023/A:1022229022563

Cité par Sources :